Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 131, NWS Bismarck, ND

July 10, 2016Foster County, Sheridan County, Wells County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 10:18 PM CDT for Foster County, Sheridan County, Wells County, North Dakota. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 10:18 PM CDT (03:18 UTC)
Expired
Jul 10, 2016, 11:15 PM CDT
In force
57 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Foster County, ND, Sheridan County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 132 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:23 PM CDTHAIL 12 W Bowdon, ND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 5:19 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1848 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

550 
WUUS53 KBIS 110318
SVRBIS
NDC031-083-103-110415-
/O.NEW.KBIS.SV.W.0131.160711T0318Z-160711T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1115 PM CDT

* AT 1017 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTHWEST OF HARVEY TO 9 MILES NORTHEAST OF
  HURDSFIELD TO 14 MILES NORTH OF ROBINSON...MOVING NORTHEAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARVEY AROUND 1025 PM CDT. 
  FESSENDEN AROUND 1030 PM CDT. 
  CATHAY AROUND 1045 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MANFRED...BREMEN...MELVILLE...CHASELEY...BOWDON...SYKESTON...AND
HEIMDAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4733 10013 4785 10018 4785 9930 4767 9930
      4767 9927 4759 9927 4759 9887 4733 9887
TIME...MOT...LOC 0317Z 231DEG 41KT 4770 9998 4754 9977 4734 9971 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE/KING
2 follow-up statements
355 
WWUS53 KBIS 110332
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 PM CDT SUN JUL 10 2016

NDC083-110341-
/O.CAN.KBIS.SV.W.0131.000000T0000Z-160711T0415Z/
SHERIDAN ND-
1032 PM CDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHERIDAN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4733 9992 4785 10006 4785 9930 4767 9930
      4767 9927 4759 9927 4759 9887 4733 9887
TIME...MOT...LOC 0331Z 231DEG 41KT 4778 9983 4762 9962 4742 9956 

$$

NDC031-103-110415-
/O.CON.KBIS.SV.W.0131.000000T0000Z-160711T0415Z/
FOSTER ND-WELLS ND-
1032 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN FOSTER AND WELLS COUNTIES...

AT 1031 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF HARVEY TO FESSENDEN TO 11 MILES
SOUTHWEST OF CATHAY...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  CATHAY AROUND 1045 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MANFRED...BREMEN...MELVILLE...CHASELEY...BOWDON...SYKESTON
AND HEIMDAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4733 9992 4785 10006 4785 9930 4767 9930
      4767 9927 4759 9927 4759 9887 4733 9887
TIME...MOT...LOC 0331Z 231DEG 41KT 4778 9983 4762 9962 4742 9956 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE/KING
975 
WWUS53 KBIS 110345
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1045 PM CDT SUN JUL 10 2016

NDC031-103-110415-
/O.CON.KBIS.SV.W.0131.000000T0000Z-160711T0415Z/
FOSTER ND-WELLS ND-
1045 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN FOSTER AND WELLS COUNTIES...

AT 1043 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF MADDOCK TO 11 MILES EAST OF
FESSENDEN TO 7 MILES SOUTHEAST OF CATHAY...MOVING NORTHEAST AT 50
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  CARRINGTON AROUND 1055 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MANFRED...BREMEN...MELVILLE...BOWDON...SYKESTON...HEIMDAL...BARLOW...
HEATON AND WELLSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4733 9972 4785 9992 4785 9930 4767 9930
      4767 9927 4759 9927 4759 9887 4733 9887
TIME...MOT...LOC 0343Z 241DEG 44KT 4782 9961 4766 9939 4746 9934 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE/KING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:44 PM CDT, 34 minutes earlier.

Area forecast discussion, Jul 10, 9:44 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
944 PM CDT SUN JUL 10 2016

.UPDATE...
Issued at 944 PM CDT Sun Jul 10 2016

Cancelled severe thunderstorm watch 368 across southwestern ND and
cancelled the watch for the northwestern counties. Currently have
a line of severe thunderstorms pushing through central ND that has
produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11
pm CDT and will likely have to be extended in time for eastern
counties. Otherwise, made some adjustments to pops to account for
current trends.

UPDATE Issued at 700 PM CDT Sun Jul 10 2016

All of western and central ND is under a severe thunderstorm watch
through late evening. Severe thunderstorms are ongoing across the
west with very large hail and damaging winds. Significant damage
in Amidon earlier with 2.75 inch size hail reported. Current
thinking is that the storms will organize into an MCS and progress
across the state, which we are beginning to see with a distinct line
of storms just moving through KDIK, which had a 51 knot gust.
Large hail and strong winds would remain the biggest threats. HRRR
brings this line through Bismarck by 9 pm, but timing may change
as line accelerates.

Also cancelled heat advisory across far south central.

UPDATE Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 700 PM CDT Sun Jul 10 2016

Thunderstorms remain the main threat through tonight. KDIK just
had 51 knot gust and 1/4 mile visible, which should improve
shortly as the storms push east. This same line will impact KBIS
by 02Z and KJMS approximately 04Z.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JNS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JNS
Hazardous weather outlook, Jul 10, 6:47 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT SUN JUL 10 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
647 PM CDT SUN JUL 10 2016 /547 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE REGION
THROUGH LATE EVENING. VERY LARGE HAIL...DAMAGING WINDS...HEAVY
RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

JNS

In the hours before

Local storm report, Jul 10, 9:32 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             5 SSW STRAWBERRY LAKE   47.70N 100.93W
07/10/2016  E0.88 INCH       MCLEAN             ND   PUBLIC

            .

&&

MM
Special weather statement, Jul 10, 9:46 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CDT SUN JUL 10 2016

NDZ012-013-021>023-025-110330-
MCHENRY ND-PIERCE ND-WELLS ND-FOSTER ND-MCLEAN ND-SHERIDAN ND-
946 PM CDT SUN JUL 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHERIDAN...NORTHEASTERN
MCLEAN...SOUTHWESTERN PIERCE...SOUTHERN MCHENRY...WESTERN FOSTER AND
WELLS COUNTIES UNTIL 1030 PM CDT...

AT 944 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SAWYER TO 4 MILES NORTHEAST OF ANAMOOSE TO
9 MILES SOUTH OF GOODRICH. MOVEMENT WAS EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CARRINGTON...HARVEY...MCCLUSKY...VELVA...FESSENDEN...DRAKE...
ANAMOOSE...GOODRICH...HURDSFIELD...KARLSRUHE...MARTIN...BUTTE...
BALTA...CATHAY...BOWDON...SYKESTON...HEIMDAL AND BREMEN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4824 9984 4802 9985 4802 9981 4785 9981
      4784 9929 4767 9930 4767 9927 4759 9927
      4759 9914 4733 9912 4733 10054 4769 10078
      4785 10102 4785 10097 4802 10097 4802 10102
      4811 10101 4832 10020
TIME...MOT...LOC 0244Z 254DEG 32KT 4811 10097 4791 10014 4734 10008

HARGROVE/KING
Local storm report, Jul 10, 9:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
953 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     6 ENE BREIEN            46.42N 100.82W
07/10/2016  E60 MPH          MORTON             ND   TRAINED SPOTTER

            TORRENTIAL RAIN

&&

MMATHEWS
Local storm report, Jul 10, 9:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HEAVY RAIN       2 NE BISMARCK           46.83N 100.76W
07/10/2016  U1.42 INCH       BURLEIGH           ND   CO-OP OBSERVER

            RAIN FELL IN 50 MINUTES.

&&

MM
Local storm report, Jul 10, 10:10 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     LINTON                  46.27N 100.23W
07/10/2016  E50 MPH          EMMONS             ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 10:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     TSTM WND GST     STEELE                  46.86N 99.92W
07/10/2016  E65 MPH          KIDDER             ND   PUBLIC

            .

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:01 PM CDTAreal Flood AdvisoryBISStark3 hr
Jul 10, 7:26 PM CDTSpecial Weather StatementBISBurke49 min
Jul 10, 7:32 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jul 10, 7:43 PM CDTSpecial Weather StatementBISMercer, Oliver47 min
Jul 10, 7:55 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 10, 8:28 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux62 min
Jul 10, 8:36 PM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jul 10, 8:54 PM CDTSpecial Weather StatementBISMcHenry, McLean, Sheridan51 min
Jul 10, 9:20 PM CDTSpecial Weather StatementBISRenville40 min
Jul 10, 9:34 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more56 min
Jul 10, 9:46 PM CDTSpecial Weather StatementBISPierce, Sheridan, Wells44 min
Jul 10, 10:00 PM CDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh19 hr
Jul 10, 10:26 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman34 min
Jul 10, 10:59 PM CDTSevere Thunderstorm WarningBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more61 min
Jul 10, 11:19 PM CDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jul 10, 11:38 PM CDTSevere Thunderstorm WarningBISAdams, Bowman67 min
Jul 10, 11:58 PM CDTSpecial Weather StatementBISDickey, LaMoure32 min
Jul 11, 12:12 AM CDTSevere Thunderstorm WarningBISAdams, Hettinger63 min
Jul 11, 12:17 AM CDTSpecial Weather StatementBISEmmons43 min
Jul 11, 12:27 AM CDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 11, 12:43 AM CDTSpecial Weather StatementBISGrant32 min
Jul 11, 12:55 AM CDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jul 11, 1:04 AM CDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jul 11, 1:40 AM CDTSpecial Weather StatementBISEmmons, Logan35 min
Jul 11, 1:50 AM CDTSevere Thunderstorm WarningBISEmmons55 min
Jul 11, 1:52 AM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux23 min
Jul 11, 2:01 AM CDTSpecial Weather StatementBISDickey44 min
Jul 11, 2:41 AM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jul 11, 3:45 AM CDTSpecial Weather StatementBISDickey, LaMoure, McIntosh45 min
Jul 11, 3:58 AM CDTSpecial Weather StatementBISEmmons32 min
Jul 11, 4:21 AM CDTSpecial Weather StatementBISEmmons, Logan24 min
Jul 11, 4:51 AM CDTSpecial Weather StatementBISLogan24 min
Jul 11, 5:33 AM CDTSpecial Weather StatementBISEmmons, Logan27 min
Jul 11, 7:25 AM CDTAreal Flood WarningBISDickey, LaMoure3 hr
Jul 11, 10:08 AM CDTAreal Flood WarningBISDickey27 hr
Jul 11, 1:09 PM CDTSpecial Weather StatementBISLogan36 min
Jul 11, 2:56 PM CDTSpecial Weather StatementBISGrant34 min
Jul 11, 3:10 PM CDTSpecial Weather StatementBISSioux50 min
Jul 11, 3:36 PM CDTSpecial Weather StatementBISMorton24 min
Jul 11, 3:49 PM CDTSpecial Weather StatementBISMorton41 min
Jul 11, 4:03 PM CDTSpecial Weather StatementBISMorton, Sioux42 min
Jul 11, 4:28 PM CDTSpecial Weather StatementBISSioux47 min
Jul 11, 5:27 PM CDTSpecial Weather StatementBISEmmons, Kidder, Logan48 min
Jul 11, 5:37 PM CDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more4 hr
Jul 11, 5:51 PM CDTSpecial Weather StatementBISWells24 min
Jul 11, 6:16 PM CDTSpecial Weather StatementBISFoster, Kidder, Logan, McIntosh, Stutsman, Wells44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.